Asasantin Anxiety Side Effect Reports
The following Asasantin Anxiety side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Anxiety, can occur, and what you can do about them.
A side effect could appear soon after you start Asasantin or it might take time to develop.
|Anxiety, Depression, Hallucination, Nightmare|
This Anxiety side effect was reported by a physician from . A 77-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Asasantine Lp (dosage: NA), which was started on Aug 07, 2006. Concurrently used drugs:
|Anxiety, Hallucination, Nightmare|
This Anxiety Asasantine Lp side effect was reported by a physician from on Sep 05, 2006. A male , 77 years of age, was treated with Asasantine Lp. The patient presented the following health conditions:
Asasantin Anxiety Causes and Reviews
Fear and Anxiety are part of life. You may feel anxious before you take a test or walk down a dark street. This kind of Anxiety is useful - it can make you more alert or careful. It usually ends soon after you are out of the situation that caused it. But for millions of people in the United States, the Anxiety does not go away, and gets worse over time. They may have chest pains or nightmares. They may even be afraid to leave home. These people have Anxiety disorders. Types include
- Panic disorder
- Obsessive-compulsive disorder
- Post-traumatic stress disorder
- Generalized Anxiety disorder
Treatment can involve medicines, therapy or both.
NIH: National Institute of Mental Health
Asasantin Anxiety Reviews
|Tue, 30 Aug 2011|
is it safe to stop taking Asasantin before a slight oppreation fore skin canser
|Sun, 02 Oct 2011|
|Wed, 10 Nov 2010|
only been taking for one day migrane eyes wont focus
|Sun, 20 Jun 2010|
Have notified other sites did not know this site existed.Was on Asasantin and having side effects like I was out of breath but wasn`t, don`t know what name is. but couldn`t associate with the list of known side effects. As time went on it became more prelavant, have had a stroke and have problems taking asprin. As the side effect was not listed, my doctor disreguarded what was said. I am no longer taking Asasantin, am taking something else to thin my blood will tell doctor at a latter date, the problem has ceased. I am male , 49 years of age Australian and the date is 20/6/2010
|Mon, 01 Mar 2010|
Severe pain in legs, lower abdomen and headache. Itching hands.
|Thu, 08 Jul 2010|
|Continuous headaches,cramp in legs at night after one week of medication.|
|Fri, 31 Dec 2010|
|why not describe side effects in a language that everyone can understand? Elisa|